Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 31, 2014, 09:10:02 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 644133
  • Total Topics: 49025
  • Online Today: 162
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 125
Total: 131

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: New Treatment with Viramune and the new siedeffect  (Read 746 times)

0 Members and 1 Guest are viewing this topic.

Offline egello

  • Member
  • Posts: 899
  • cb
New Treatment with Viramune and the new siedeffect
« on: September 12, 2012, 04:12:30 AM »
It's been about 3 weeks now since I switched to ViramuneRX/Truvada combo and happy to announce that my upper stomach/ribs bloating is gone and finally my chest muscles juts out more than my tummy and when I eat a lot, it is my lower tummy that comes out and not my upper tummy. Also, my runny stool has stopped as well.

One downside is I am feeling tired and nauseous (hoping that goes away after a while) . I can still give my 100% at the gym, but things in general feel bit slower and lag-gy. I can't quite put my finger on it, but I am also feeling moody and bit depressed as well. I start to "wake" up once my next dose is due though. Anyone else experience this with Viramune? I wonder since Viramune and Sustiva is a same class of drug and I had horrible reaction with Atripla, I wonder if Viramune would do something similar.... Any thoughts? Newt?

I have been on Reyataz/norvir/truvada combo since 2007.
« Last Edit: September 12, 2012, 04:16:11 AM by egello »
Reyataz / Norvir / Truvada/ Androgel 5 g / 2 days
1/29/07 14 T, 300 k V, 1.8 %
2/22/07 197 T, 247 V, 6.8 %
3/27/07 164 T, <50 V, 5.4 %
5/28/07 177 T, <50 V, 8.2 %
7/28/07 214 T, <50 V, 9.6 %
10/3/07 380 T, <50 V, 10 % no more Mepron, Famvir

Offline ad2san

  • Member
  • Posts: 189
Re: New Treatment with Viramune and the new siedeffect
« Reply #1 on: September 12, 2012, 04:18:57 AM »
Hi egello,

no, no side effect like you describe. Do you take pill in the morning or at night? may should you consider switching ...

Cheers
Feb   2009 CD4 358 VL 2000 16%
May  2009 CD4 305 VL 3069  14% <---- Started TVD+ATZ/r
Jul  2009 CD4 512 VL <50   18%
Jul 2010 CD4 418 VL <50 24%                     
Switched to Kivexa (Epzicom) + Norvir + Reyataz (due to sleep problem)
Aug 2010 CD4 606 VL <50 25%
Jul 2011 CD4 494 UD 23%
Switched to Kivexa (Epzicom) + Viramune XR (due to kidney problems)
January 2012 CD4 564 UD 31%
October 2012 CD4 684 UD 29%
January 2013 CD4 594 UD 26%
Switched to Kivexa (Epzicom) + Isentress due to BIG increase GammaGT
Feb 2013 CD4 699 UD 28%
May 2013 CD4 385 UD 28%
July 2013 CD4 CD4 636 UD 25%
Oct 2013 CD4 588 UD 39%
Aug 2014 CD4 639 UD 25%

Offline Bunny

  • Member
  • Posts: 70
Re: New Treatment with Viramune and the new siedeffect
« Reply #2 on: September 12, 2012, 04:33:25 AM »
I have also same side effect on Nevirapine/Zidovudine combo like a vomiting feel. my doctor prescribed some antacids to chewing.
August 2010, CD4 320
December 2010, CD4 250
June 2011 CD4 ?,(started lamivudine, nevirapine, stavudine )
September 2011, CD4 488
January 2012, Switched drugs due to severe Peripheral neuropathy (Started lamivudine, nevirapine, Zidovudine)
February 2012, CD4 485
August 2012,CD4 472
October 2012, Switched drugs to Lamivudine, Tenofavir, Effavirenz
Jan 2012, CD4 600
Sept 2013, CD4 555
Mar 2014, CD4 612
Sep 2014, CD4 427

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.